Page 2 of 2 FirstFirst 12
Results 11 to 17 of 17

Thread: T4 ASIA A from EU

  1. #11
    Hi Mize, it seems that we have the same problems and the same approach.


    I've tried Lyrica but it gave me a strange lysergic side effect, during the night I pratically did a long trip, fun experience but I spent sleepless nights.


    Clonopin, I assume, is clonazepam (Rivotril in EU)? strong benzodiazepin, never used, but very diffuse in the rehab clinic where I've been.




    The drugs I started to use that are supposed to help recovery are simply:


    Leuprolide acetate (Enantone 3,75mg Takeda) https://www.ncbi.nlm.nih.gov/pmc/articles/PMC4705795/ - https://www.researchgate.net/publica...al_Cord_Injury - https://www.ics.org/2018/abstract/428


    Somatropin rhGH (Genotropin Pfizer) https://www.ncbi.nlm.nih.gov/pubmed/29373545 - https://www.ncbi.nlm.nih.gov/m/pubmed/27447486/




    Never tried both Ampyra or 4-AP-3MeOH, but from what I understand they are compounds that stimulate the activity of damaged axons, this probably could be a great thing for an incomplete, for us the activity of the axons under the injury results in neuropathic pain, paresthesia, spasms and spasticity, so I'm not so convinced to try them.
    T4 AIS A since 07/05/2017

    "We lie the best when we lie to ourselves."

  2. #12
    Hi Mize, it seems that we have the same problems and the same approach.
    I've tried Lyrica but it gave me a strange lysergic side effect, during the night I pratically did a long trip, fun experience but I spent sleepless nights.
    Clonopin, I assume, is clonazepam (Rivotril in EU)? strong benzodiazepin, never used, but very diffuse in the rehab clinic where I've been.




    The drugs I started to use that are supposed to help recovery are simply:


    Leuprolide acetate (Enantone 3,75mg Takeda) https://www.ncbi.nlm.nih.gov/pmc/articles/PMC4705795/ - https://www.researchgate.net/publica...al_Cord_Injury - https://www.ics.org/2018/abstract/428


    Somatropin rhGH (Genotropin Pfizer) https://www.ncbi.nlm.nih.gov/pubmed/29373545 - https://www.ncbi.nlm.nih.gov/m/pubmed/27447486/




    Never tried both Ampyra or 4-AP-3MeOH, but from what I understand they are compounds that stimulate the activity of damaged axons, this probably could be a great thing for an incomplete, for us the activity of the axons under the injury results in neuropathic pain, paresthesia, spasms and spasticity, so I'm not so convinced to try them.
    T4 AIS A since 07/05/2017

    "We lie the best when we lie to ourselves."

  3. #13
    Hi Mize, it seems that we have the same problems and the same approach.


    I've tried Lyrica but it gave me a strange lysergic side effect, during the night I pratically did a long trip, fun experience but I spent sleepless nights.


    Clonopin, I assume, is clonazepam (Rivotril in EU)? strong benzodiazepin, never used, but very diffuse in the rehab clinic where I've been.




    The drugs I started to use that are supposed to help recovery are simply:


    Leuprolide acetate (Enantone 3,75mg Takeda) https://www.ncbi.nlm.nih.gov/pmc/articles/PMC4705795/ - https://www.researchgate.net/publica...al_Cord_Injury - https://www.ics.org/2018/abstract/428


    Somatropin rhGH (Genotropin Pfizer) https://www.ncbi.nlm.nih.gov/pubmed/29373545 - https://www.ncbi.nlm.nih.gov/m/pubmed/27447486/




    Never tried both Ampyra or 4-AP-3MeOH, but from what I understand they are compounds that stimulate the activity of damaged axons, this probably could be a great thing for an incomplete, for us the activity of the axons under the injury results in neuropathic pain, paresthesia, spasms and spasticity, so I'm not so convinced to try them.
    T4 AIS A since 07/05/2017

    "We lie the best when we lie to ourselves."

  4. #14
    I've ended my trial with Leuprolide acetate and somatropin due to a lack of results. I tried only 6 months but I feel nothing. I've also interrupted PEA supplementation and switched from gabapentin to pregabalin with no improvement in neuropathic pain. So, my current therapy:

    Pregabalin 75mg 3 x day
    Valproic acid 500mg 2 x day
    Oxybuthinin occasional use only
    Apixaban 2,5mg 2 x day
    Ursodeoxicholic acid (slow release form) 225mg EOD
    Lorazepam 2,5mg pre-bed

    I don't know if it depends on these changes but my bowel regimen is worsening, I'm more constipated.
    T4 AIS A since 07/05/2017

    "We lie the best when we lie to ourselves."

  5. #15
    Ursodeoxicholic acid or Ursodiol
    Common Side Effects

    • Diarrhea or constipation.
    • Upset stomach, indigestion, or vomiting.
    • Dizziness.
    • Cough or sore throat.
    • Runny nose.
    • Back pain.
    • Muscle or joint pain.
    • Hair loss.


    Are you taking medication for gallstones?
    oxybutynin can result in constipation also

    pbr
    The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

  6. #16
    I'm takin' UDA to prevent gallostones and to improve liver stress due to all these medication. I've quickly discovered an UDA benefit, it softens the stools, ameliorating bowel routine.
    I take less Oxyb. now so It can't be the problem. I've to pay more attention on dietary regimen, for example to reduce gas discomfort I started a sort of FODMAP diet, reducing the consumption of wheat and many other vegetables.
    T4 AIS A since 07/05/2017

    "We lie the best when we lie to ourselves."

  7. #17
    Neuropathic pain- incease 300 mg a day- 4-7 days before increasing.
    Oxybutynin- we have stopped using as much due to warning about dementia but that is a very low dose and we start at % mg three times a day and increase if needed to 30 mg daily or the long acting form. WE use Trospium 20 mg daily or twice a day instead. Or Mirgabetron 50-100 mg daily(monitor for high blood pressure).
    If having spasticity ( spasms/increased tone )we use Baclofen( or Tizanadine). Both may make you sleepy at first but after 2 weeks then usually subsides ) Stretching 3 x a day is highly recommended. For meds-Both start low and slowly increase. Lorazepam only if needed.

    Not sure what some of the other meds are. High protein, Vitamin C and concentrated cranberry to prevent UTI's and a multivitamin to make sure you get requirements.
    CWO
    The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

Similar Threads

  1. Asia C
    By Gladiator in forum New SCI
    Replies: 2
    Last Post: 02-23-2013, 08:27 PM
  2. Russia claims to moved people from Asia A to Asia C
    By Lazycreation23 in forum Cure
    Replies: 2
    Last Post: 08-10-2008, 01:50 PM
  3. ASIA C
    By hydr0skunk in forum Care
    Replies: 2
    Last Post: 11-28-2003, 01:02 PM
  4. Am I ASIA A or B ?...
    By George78 in forum Life
    Replies: 3
    Last Post: 08-28-2003, 09:22 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •